# SDR FDEA2020022850390

- Difficulty date: February 25, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B114800000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152XF CORNER CRUSHED FABRICATED FLOOR PANEL ON VTMAE TRAVELER # T20/1476112 IAW SRZ 25-005 REV R C  CAT "A"   MAJOR REPAIR
